MathSciNet Relay Station
MathSciNet bibliographic data
MR247132 32.20
Siciak, Józef Analyticity and separate analyticity of functions defined on lower dimensional subsets of $C\sp{n}$. Zeszyty Nauk. Uniw. Jagiello. Prace Mat. Zeszyt 13 1969 53–70.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement